Vol. 15, No. 5, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Additive properties of numbers with restricted digits

Han Yu

Vol. 15 (2021), No. 5, 1283–1301
Abstract

We consider some additive properties of integers with restricted digit expansions. Let b 3 be an integer and Bb be the set of integers whose base b expansions have only digits {0,1}. Let a,b,c be three integers greater than 2. We give some estimates on the size of (Ba + Bb) Bc. In particular, under mild conditions, (Ba + Bb) Bc is a very thin set in the sense that for each 𝜖 > 0, as N ,

#((Ba + Bb) Bc [1,N]) = O(N𝜖).

Keywords
dynamical system, Diophantine equation, Furstenberg's intersection problem
Mathematical Subject Classification
Primary: 11A63, 11K55, 28A80, 28D05, 37C45
Milestones
Received: 15 April 2020
Revised: 13 November 2020
Accepted: 12 December 2020
Published: 30 June 2021
Authors
Han Yu
Department of Pure Mathematics and Mathematical Statistics
University of Cambridge
Cambridge
United Kingdom